Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain and swelling in the foot. Had gout. Had taken blood thinners for PE in the past. Could the swelling be due to clot formation?

I have suddenly gotten very bad pain in my right foot plus swelling . Have had gout before years ago but that started in the big tow. This is in the heel and within less than an hour I can hardly walk on it. I take blood thinners for a PE that I had 10 years ago. But that was in my chest after a long air trip. This is a weekend and I do not want to bother the EMR. But could this be a clot forming?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and swelling in the foot is likely to be due to inflammation in the area. It could be related to gout too. You can start taking mild pain killer and do a hot fomentation to have relief. Consulting a physician for stronger prescription medicines is recommended if the symptoms persist.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor